Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 729615, 22 pages
http://dx.doi.org/10.1155/2012/729615
Research Article

Existence of the Mild Solutions for Delay Fractional Integrodifferential Equations with Almost Sectorial Operators

School of Mathematics, Yunnan Normal University, Kunming 650092, China

Received 1 February 2012; Accepted 8 June 2012

Academic Editor: Detlev Buchholz

Copyright © 2012 Fang Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with the existence of mild solutions for the fractional integrodifferential equations with finite delay and almost sectorial operators in a separable Banach space . We obtain existence theorem for mild solutions to the above-mentioned equations, by means of measure of noncompactness and the resolvent operators associated with almost sectorial operators. As an application, the existence of mild solutions for some integrodifferential equation is obtained.